Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 169, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Aug 7, 2008, 4:22 PM EDT for Decatur County, Seminole County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 7, 2008, 4:22 PM EDT (20:22 UTC)
- Expired
- Aug 7, 2008, 5:00 PM EDT
- In force
- 38 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Decatur County, GA, Seminole County, GA
The radar
The Tallahassee radar (KTLH), 68 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.4 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2910 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 900 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 2:15 PM EDT, 2 hours 7 minutes earlier.
Area forecast discussion, Aug 7, 2:15 PM EDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 215 PM EDT THU AUG 07 2008 .SYNOPSIS...DESPITE AN EARLY START TO THE CONVECTION THIS MORNING AND THE EXTREMELY FAVORABLE THERMODYNAMICS...THE MORE RECENT SHOWERS AND STORMS HAVE SURPRISINGLY REMAINED QUITE WEAK AND ISOLATED IN NATURE. WITH THE LIGHT NW LOW LEVEL FLOW...A SOMEWHAT LATER START TO THE SEA BREEZE WAS EXPECTED...SO STILL ANTICIPATE THE SHOWERS AND STORMS TO BECOME MORE NUMEROUS AND INTENSIFY AS THE AFTERNOON WEARS ON. BASED ON EARLIER CALCULATIONS OF A CAPE OVER 4000 J/KG...AN LI=-7.8...AND A PW=2.19...CONDITIONS SHOULD STILL BE FAVORABLE FOR WET MICROBURSTS IN THE STRONGER STORMS. OVER THE COASTAL WATERS... WINDS CONTINUE OUT OF THE W-NW AROUND 10 KTS...WITH THE SEA BREEZE EXPECTED TO KICK IN NEAR THE COAST SHORTLY. && .SHORT TERM...ONCE THE CONVECTION GETS GOING IN FULL FORCE LATER TODAY...THE MAIN QUESTIONS WILL BE HOW LONG WILL THE SHOWERS AND STORMS LINGER INTO TONIGHT...AND WILL THE CURRENT STRONG TO SEVERE STORM THREAT LAST THROUGH THE EVENING AS WELL. BASED ON HOW QUICKLY THE UPPER TROF TO OUR NW IS DIGGING TO THE SE...CURRENTLY BELIEVE WE MAY SEE AT LEAST SOME STRONG CONVECTION LINGER WELL INTO THE EVENING HOURS. THIS TROF WILL CONTINUE ITS RAPID SOUTHWARD PUSH ON FRIDAY... WHICH SHOULD GIVE US A FAIRLY DISTINCT N-S POP GRADIENT...BEFORE THE MUCH DRIER AIR TAKES FULL HOLD OVER THE CWA ON FRIDAY NIGHT AND SATURDAY. DEWPOINTS COULD FALL ALL THE WAY INTO THE MID 50S TO LOWER 60S BY SATURDAY AFTERNOON WHICH SHOULD MAKE FOR ABOUT AS PLEASANT AN AUGUST DAY AS POSSIBLE ACROSS OUR AREA. && .LONG TERM...THE PERIOD WILL START OUT DRY WITH SUN TURNING OUT TO BE A BEAUTIFUL DAY FOR MID AUGUST BY FL STANDARDS. OF COURSE...DRY THIS TIME OF YEAR MEANS HOT TEMPS IN THE AFTERNOON...SO AFTER AN UNSEASONABLY COMFORTABLE MORNING WITH TEMPS IN THE MID TO UPPER 60S, MOST INLAND AREAS WILL LIKELY TOP OUT IN THE 92- TO 95-DEGREE RANGE. AN ISOLATED TS CANNOT BE RULED OUT SUN AFTERNOON IN OUR FL ZONES...BUT MOST AREAS SHOULD STAY DRY. MOISTURE WILL CREEP UPWARD FOR MON AS LOW TO MID LEVEL FLOW BECOMES SWLY. SLIGHT CHANCE POPS WILL RETURN TO THE NRN ZONES WITH LOW CHANCE IN THE FL ZONES. BY TUE...LOW PRESSURE IS PROGGED TO TRACK ACROSS THE OHIO VALLEY WITH YET ANOTHER COLD FRONT IN THIS SUMMER OF FRONTS CREEPING SWD ACROSS DIXIE. THE 00Z GFS IS SLOWER THAN THE 06/12Z EURO TO BRING THE LOW EWD AND THEREFORE A BIT SLOWER IN SETTLING THE FRONT TO THE S. UNLIKE THIS WEEKENDS EVENT...A CLEAN FROPA IS NOT EXPECTED WITH THIS NEXT FRONT STALLING OUT OVER OUR FL ZONES IN THE WED-THU TIME FRAME. WILL KEEP POPS A BIT HIGHER S THAN N...AND GENERALLY A BIT ABOVE CLIMO FOR THESE TWO DAYS. && .MARINE...AS THE UPPER TROF AND ASSOCIATED SFC COLD FRONT PUSH SOUTHWARD TOWARDS THE COASTAL WATERS...WINDS WILL INCREASE OUT OF THE W AND SW TONIGHT AND FRIDAY...POSSIBLY NEARING CAUTIONARY LEVELS BEFORE THE FRONTAL PASSAGE. && .AVIATION...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE AREA THROUGH THE AFTERNOON AND EVENING TODAY AS A COLD FRONT APPROACHES FROM THE NORTH. SOME STORMS WILL BE STRONG TO SEVERE WITH THE MAIN THREATS BEING WET MICROBURSTS AND SMALL HAIL. WIND GUSTS ASSOCIATED WITH THE STRONGER STORMS MAY REACH SPEEDS UP TO AROUND 40 TO 60 KNOTS...MAINLY THIS AFTERNOON AND EARLY EVENING. THESE SHOWERS AND STORMS WILL LIKELY PERSIST INTO THE LATE EVENING HOURS AND POSSIBLY INTO THE LATE NIGHT HOURS AS THE FRONT SHIFTS FARTHER SOUTH AND CLOSER TO THE FORECAST AREA. THROUGH THE EVENING HOURS ON FRIDAY...THE RAIN CHANCES WILL BEGIN TO DECREASE FROM NORTH TO SOUTH ACROSS THE AREA. && .FIRE WEATHER...WITH THE DISTINCT POSSIBILITY OF SFC TDS DROPPING SHARPLY ON SATURDAY...RED FLAG CONDITIONS COULD MATERIALIZE OVER PARTS OF THE CWA. HOWEVER...SINCE IT IS STILL EARLY IN THE GAME WILL HOLD OFF ON A FIRE WX WATCH UNTIL THE MID SHIFT. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 74 91 69 94 66 / 50 60 30 05 05 PANAMA CITY 77 90 73 92 72 / 50 60 30 05 05 DOTHAN 72 92 66 93 65 / 50 40 20 05 05 ALBANY 72 93 67 94 66 / 50 40 20 05 05 VALDOSTA 72 91 69 93 66 / 50 40 20 05 05 CROSS CITY 74 90 71 93 68 / 50 60 30 05 05 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && AVIATION/FIRE WEATHER...GIBBS PUBLIC/MARINE...GOULD LONG TERM...WOOL
Hazardous weather outlook, Aug 7, 5:47 AM EDT, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 547 AM EDT THU AUG 7 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-080900- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 547 AM EDT THU AUG 7 2008 /447 AM CDT THU AUG 7 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ANOTHER VERY WARM TO HOT DAY EXPECTED ACROSS THE REGION. ALTHOUGH TEMPERATURES WILL BE A FEW DEGREES COOLER THAN ON WEDNESDAY...HEAT INDEX VALUES ARE STILL EXPECTED TO REACH AROUND 100 DEGREES OVER A LARGE PORTION OF THE AREA. SCATTERED SHOWERS AND THUNDERSTORMS ARE ANTICIPATED ACROSS THE FORECAST AREAS THIS AFTERNOON INTO TONIGHT. CONDITIONS ARE FAVORABLE FOR A FEW OF THESE STORMS TO CONTAIN STRONG AND POTENTIALLY DAMAGING WINDS...VERY HEAVY RAINFALL AND FREQUENT LIGHTNING. WIDELY SCATTERED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH MUCH IF NOT ALL OF TONIGHT...ALTHOUGH THE THREAT FOR STRONG TO SEVERE STORMS WILL DIMINISH BY AROUND MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A COLD FRONT SETTLING SOUTH ACROSS THE AREA ON FRIDAY WILL BRING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO THE FORECAST AREA. THE RAINFALL ON FRIDAY MAY BE LOCALLY HEAVY. THIS FRONT WILL WASH OUT DURING SATURDAY WITH CONVECTIVE COVERAGE DIMINISHING THROUGH THE WEEKEND. DRIER AIR FILTERING IN FROM THE NORTH BEHIND THIS COLD FRONT MAY ALLOW FOR CRITICAL FIRE WEATHER CONDITIONS FOR A TIME SUNDAY AFTERNOON ACROSS INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ARE REQUESTED TO SELF ACTIVATE IF WARNINGS BECOME NECESSARY THIS AFTERNOON AND EVENING. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 14-MROCZKA
In the hours before
Special weather statement, Aug 7, 3:36 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 336 PM EDT THU AUG 7 2008 GAZ125>129-145-072015- DOUGHERTY-LEE-MITCHELL-TIFT-TURNER-WORTH- 336 PM EDT THU AUG 7 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DOUGHERTY...LEE... MITCHELL...TIFT...TURNER AND WORTH COUNTIES IN GEORGIA... * UNTIL 415 PM EDT AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR TURNER CITY...OR 6 MILES EAST OF ALBANY... MOVING EAST AT 23 MPH. THIS STORM WILL BE NEAR... EAST DOUGHERTY BY 345 PM EDT. SYLVESTER BY 405 PM EDT. 4 MILES NORTH OF POULAN BY 415 PM EDT. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. ALSO...NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 22-BARRY
Special weather statement, Aug 7, 3:48 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 348 PM EDT THU AUG 7 2008 FLZ011-013-026-GAZ155-072045- CALHOUN-JACKSON-LIBERTY-SEMINOLE- 248 PM CDT THU AUG 7 2008 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CALHOUN...JACKSON... LIBERTY AND SEMINOLE COUNTIES... * UNTIL 345 PM CDT/445 PM EDT/ AT 247 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF MARIANNA TO 16 MILES NORTHWEST OF BLOUNTSTOWN TO 17 MILES EAST OF CALLAWAY...OR ALONG A LINE EXTENDING FROM MARIANNA TO 16 MILES NORTHWEST OF BLOUNTSTOWN TO 17 MILES EAST OF CALLAWAY...MOVING EAST AT 11 MPH. THESE STORMS WILL BE NEAR... BLOUNTSTOWN BY 345 PM CDT. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 12-WATSON
Special weather statement, Aug 7, 3:50 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 350 PM EDT THU AUG 7 2008 FLZ018-072030- JEFFERSON- 350 PM EDT THU AUG 7 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR JEFFERSON COUNTY IN THE FLORIDA BIG BEND... * UNTIL 430 PM EDT AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES SOUTHWEST OF MONTICELLO...MOVING EAST AT 15 MPH. DIME SIZE HAIL...AND WINDS UP TO 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 17-GOULD
Local storm report, Aug 7, 3:53 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
353 PM EDT THU AUG 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 2 SW TALLAHASSEE 30.42N 84.31W
08/07/2008 E0.50 INCH LEON FL PUBLIC
MARBLE SIZED HAIL REPORTED ON SPRING HILL RD. LOCATION
ESTIMATED.
&&
LANIERSpecial weather statement, Aug 7, 3:54 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 354 PM EDT THU AUG 7 2008 FLZ016-072045- GADSDEN- 354 PM EDT THU AUG 7 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GADSDEN COUNTY... * UNTIL 445 PM EDT AT 352 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES WEST OF QUINCY...OR 21 MILES SOUTH OF BAINBRIDGE...MOVING EAST AT 11 MPH. THIS STORM WILL BE NEAR... QUINCY BY 415 PM EDT. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 12-WATSON
Special weather statement, Aug 7, 4:02 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 402 PM EDT THU AUG 7 2008 FLZ017-027-072045- LEON-WAKULLA- 402 PM EDT THU AUG 7 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LEON AND WAKULLA COUNTIES... * UNTIL 445 PM EDT AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 20 MILES WEST OF CRAWFORDVILLE...MOVING EAST AT 10 MPH. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 12-WATSON
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 4:07 PM EDT | Severe Thunderstorm Warning | TAE | Irwin, Tift, Turner, Worth | 23 min |
| Aug 7, 4:39 PM EDT | Areal Flood Advisory | TAE | Turner, Worth | 51 min |
| Aug 7, 5:28 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Early | 47 min |
| Aug 7, 5:52 PM EDT | Severe Thunderstorm Warning | TAE | Clay, Early | 38 min |
| Aug 7, 6:01 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Randolph, Terrell | 59 min |
| Aug 7, 6:38 PM EDT | Areal Flood Advisory | TAE | Baker, Calhoun, Clay, Dougherty, Early, Lee and 2 more | 67 min |
| Aug 7, 7:00 PM EDT | Flash Flood Warning | TAE | Early | 63 min |
| Aug 7, 7:03 PM EDT | Severe Thunderstorm Warning | TAE | Geneva, Houston | 27 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.